# SDR CALA0001865

- Difficulty date: December 5, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 46,067 hours, 23,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT DIAGONAL SUPPORT CORRODED AT STA 986-1016. A NEW DIAGONAL SUPPORT WAS INSTALLED IAW SRM 51-10-02.
